# SDR ASAA2013012493752

- Difficulty date: January 24, 2013
- Submitted: January 29, 2013
- Operation: Air carrier
- Aircraft: N508AS
- Make and model: Boeing 737890
- Aircraft serial: 35691
- Aircraft time: 17,274 hours, 5,429 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Packing
- Part number: M259882015
- Condition: Leaking
- Location: Apu
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FUEL LEAK COMING FROM THE APU.  ACFT GROUNDED. FOUND FUEL LEAK FROM FCU FUEL SUPPLY LINE NEAR TUBE RETAINER.  REPLACED FUEL SUPPLY LINE O-RINGS AND HARDWARE IAW AMM 49-31-11.  RUN APU FOUND NO LEAKAGE, ALL OPERATIONS NORMAL.
